Showcase of latest Japanese cinema to continue at Irvine, Apr 24, 25


Japan Film Festival Los Angeles

Japan Film Festival Los Angeles, showcase of latest Japanese cinema to American audiences, will take place on April 10-11 in Hollywood, April 17-18 in Torrance, and on April 24-25 in Irvine, Orange County.

The film showcase started as the Chanoma Film Festival in 2003 and changed  to the current name in 2008. Japan Film Festival Los Angeles also dedicates to delivering a better appreciation of contemporary Japanese culture to the Los Angeles community.

The Japan Film Festival Los Angeles is presented by non-profit entity the Japan America Media Association located at 17962 Skypark Circle, #B, Irvine, CA 92614, (949) 400-2455, info@jffla.org, www.jffla.org

Hollywood: New Beverly Cinema, 7165 Beverly Blvd, Los Angeles,CA 90036

April 10 (Saturday)
12:00 – 4:00PM Picture Battle Program (competition) Free but sold out: Director Izutsu will appear in person
4:30 – 6:20PM  Ramen Girl (2008) Directed by Robert Allan Ackerman: The director and producer Yoko Narahashi will appear in person
7:00 – 8:50PM  Yatterman (2008) Directed by Takashi Miike
>

9:20 – 11:20PM JFFLA submission #1 (competition) Free but RSVP required

9:30 – 9:45PM Takeo (Free) Director or Producer will appear in person

9:45 -10:05PM  The Hirosaki Players (Free) Director or Producer will appear in person

10:05 – 11:25PM Azemichi! (Free) Director or Producer will appear in person

11:00 – 11;20PM 

April 11 (Sunday)
12:00 – 1:40PM  The Miracle of Light,  Directed by Tomiko Irie: The director will appear in person

2:10 – 2:15 Tokyo Punch! (Animation)

2:15 – 4:00PM   Paco and the Magic Book (2008) Directed by Tetsuya Nakashima
4:30 – 6:45PM  Sakura Sakura (2010) Directed by Toru Ichikawa: The director will be greeting with video
7:30 – 9:30PM   Sideway (2009) Directed by Cellin Gluck: The director will appear in person

Torrance: Nakano Theatre, 3350 Civic Center Drive, Torrance,CA 90503

April 17 (Saturday)
12:50 – 2:40PM   The Principle of Universe, Directed by Yasuko Iwasa: The director will appear in person.
3:00 – 4:30PM   Happy Ending (2008) Directed by Atsuhiro Yamada: The director confirmed to attend

5:00 – 5:03PM Neko Ramen (Amination)

5:03 – 6:50PM   Ramen Girl (2008) Directed by Robert Allan Ackerman
7:30 – 9:30PM   Sideways (2009) Directed by Cellin Gluck

April 18 (Sunday)
12:30 -1:00PM  Animation Programs: Pooky’s (30min)

1:00 – 1:25PM  Asataro,the Onion Samurai (25min)

1:25 – 1:50PM GeGeGe No Kitaro (23min

1:50 – 2:20PM CencoRoll (30mon); Horizon (7min)

2:25 -4:30PM Due to technical difficulty, ” Paco and the Magical Book is canceled. Substitutes will be Tokyo Punch and Neko Ramen.
5:00 -6:30PM  The Night of Whirlwind Restaurant (2009) Directed by Tetsuo Shinohara

Irvine: Starplex Cinema 5, 4626 Barranca Parkway, Irvine, CA 92604

April 24 (Saturday)
12:00 – 2:15PM  Gaia’s Symphony No. 5, Directed by Jin Tatsumura

3:00 – 3:05PM Tokyo Punch! (Animation)

3:05 – 4:20PM  Lost & Found (2006) Directed by Nobuyuki Muyake

5:00 – 5:03PM  Neko Ramen (Animation)

5:03 – 6:50PM  Ramen Girl (2008) Directed by Robert Allan Ackerman
7:30 – 9:00PM   The Night of Whirlwind Restaurant (2009) Directed by Tetsuo Shinohara

April 25 (Sunday)

12:00 – 12:17PM Horizon (Animation)

12:17 – 2:00PM  Paco and the Magical Book (2008) Directed by Tetsuya Nakashima
2:30 – 4:50PM    Sakura Sakura (2010) Directed by Toru Ichikawa: The director will be greeting with video.
5:30 – 7:30PM    Sideway (2009) Directed by Cellin Gluck

Tickets are $10 in advance, $12 at door for general; for children under the 12 years old, $7 in advance and $10 at door. To buy tickets, visit www.jffla.org

Tags: ,

Comments are closed.